CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
Stabilisation of non-linear DISS systems with uncertainty via encoded feedback 期刊论文
IET CONTROL THEORY AND APPLICATIONS, 2017, 卷号: 11, 期号: 5, 页码: 732-739
Authors:  Li, Xiuxian;  Li, Chanying;  Chen, Michael Z. Q.
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonlinear control systems  feedback  asymptotic stability  uncertain systems  nonlinear DISS systems  encoded feedback  stabilisation  global asymptotic stability  nonlinear systems  encoded measurements  uncertainty under differentiably ISS  DISS  input-to-state stability  nonlinear system  
PID controller design for second order nonlinear uncertain systems 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2017, 卷号: 60, 期号: 2, 页码: 13
Authors:  Zhao, Cheng;  Guo, Lei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
PID controller  nonlinear uncertain systems  global stability  Lyapunov function  asymptotic regulation  
Global dynamics behaviors for a nonautonomous Lotka-Volterra almost periodic dispersal system with delays 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2008, 卷号: 68, 期号: 12, 页码: 3633-3645
Authors:  Meng, Xinzhu;  Jiao, Jianjun;  Chen, Lansun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
delays  diffusion  hull  global asymptotic stability  almost periodic solution  
Global asymptotic stability for the SIV epidemic model with impulsive vaccination and infection age 期刊论文
JOURNAL OF BIOLOGICAL SYSTEMS, 2006, 卷号: 14, 期号: 1, 页码: 43-51
Authors:  Liu, HL;  Xu, HB;  Yu, JY;  Zhu, GT
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
epidemic model  impulsive vaccination  infection age  global attractor  global asymptotic stability  
Global asymptotic stability in n-species nonautonomous Lotka-Volterra competitive systems with delays 期刊论文
ACTA MATHEMATICA SCIENTIA, 2003, 卷号: 23, 期号: 2, 页码: 208-218
Authors:  Xu, R;  Chen, LS;  Chaplain, MAJ
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
nonautonomous Lotka-Volterra competitive system  finite and infinite delay  global asymptotic stability  Lyapunov functional  
Persistence and global stability for a three-species ratio-dependent predator-prey system with time delays in two-patch environments 期刊论文
ACTA MATHEMATICA SCIENTIA, 2002, 卷号: 22, 期号: 4, 页码: 533-541
Authors:  Xu, R;  Chen, LS
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
time delay  diffusion  uniform persistence  global asymptotic stability  
Global asymptotic stability in n-species nonautonomous Lotka-Volterra competitive systems with infinite delays 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2002, 卷号: 130, 期号: 2-3, 页码: 295-309
Authors:  Xu, R;  Chaplain, MAJ;  Chen, LS
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
nonautonomous Lotka-Volterra competitive system  infinite delay  global asymptotic stability  Lyapunov functional  
Global asymptotic stability of periodic Lotka-Volterra systems with delay 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2001, 卷号: 45, 期号: 8, 页码: 1081-1095
Authors:  Teng, ZD;  Chen, LS
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Lotka-Volterra system  delay  positive periodic solution  global asymptotic stability  competition  persistence  Lyapunov function  
Persistence and stability for a two-species ratio-dependent predator-prey system with time delay in a two-patch environment 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2000, 卷号: 40, 期号: 4-5, 页码: 577-588
Authors:  Xu, R;  Chen, LS
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
time delay  diffusion  uniform persistence  global asymptotic stability  
The criteria for globally stable equilibrium in n-dimensional Lotka-Volterra systems 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 1999, 卷号: 240, 期号: 2, 页码: 600-606
Authors:  Li, XZ;  Tan, CL;  Ji, XH
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
equilibrium point  global asymptotic stability  n-dimensional Lotka-Volterra system